# SDR USAA920081855

- Difficulty date: October 9, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 37,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200 Fusel
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6123120.  FRAME DOUBLER WEB CRACKED AT BS 303.9, S16L.  REPLACED FRAME DOUBLER AT BS 303.9, S16L.  IAW EO NR 5311-01025 & EA NR 130129.
